By the same authors

From the same journal

From the same journal

Free monoids are coherent

Research output: Contribution to journalArticle

Full text download(s)

Links

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalProceedings of the Edinburgh Mathematical Society
DateAccepted/In press - 23 Jul 2014
DateE-pub ahead of print - 15 Jul 2016
DatePublished (current) - Feb 2017
Issue number1
Volume60
Number of pages5
Pages (from-to)127-131
Early online date15/07/16
Original languageEnglish

Bibliographical note

© 2016. The Edinburgh Mathematical Society. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details. Embargo period: 6 months.

The hard copy has co-ordinates: Volume 60, 2017, 127-131.

Projects

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations